# SDR SWAA2021052576310

- Difficulty date: September 17, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 115A52601
- Part serial: 15T50660
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN GEAR FORWARD TRUNNION BEARING HAS MISSING CHROME AND WEAR WITH LIGHT CORROSION JUST AFT OF THE MISSING CHROME. / REMOVED AND REPLACED LH FWD TRUNNION BEARING. SEE TASK CARD 732-11-01 FOR ALL SIGN OFFS TAG NO: 648749 PN ON: 16A1188-17 SN ON: MF31-015 PN OFF: SN OFF: KO11908-018 TAG NO: 546939 PN ON: 115A5240-1 SN ON: 200146285-01 PN OFF: SN OFF: 200146547-01 TAG NO: 353455 PN ON: 115A5260-1 SN ON: 4840 PN OFF: SN OFF: 15T50661 TAG NO: 319031 PN ON: 115A5260-1 SN ON: 17T85175 PN OFF: SN OFF: 15T50660 TAG NO: 675892 PN ON: 161A1190-1 SN ON: MBM0889 PN OFF: SN OFF: MBM0020
